# SDR SIMA20190120001

- Difficulty date: January 20, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 33,971 hours, 29,209 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Condition: Leaking
- Location: Anti-Ice System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SUPPLEMENTAL TWO ON APPROACH IN ICING CONDITIONS STAB A/ICE FAIL CAUTION MESSAGE FOLLOWED BY AN ICE COND-A/I INOP WARNING MESSAGE ON EICAS. "TRANSFERRED TO NRWC 933-ORD-03489". C/A-TROUBLE SHOT REF. FIM 30-12-00-810-805-A, ACCOMPLISHED VERTICAL-STAB. A/I MONITORING TUBES ADJUSTMENT/TEST IAW MM 30-12-11-700-801-A. VERIFIED THAT HOSE ASSY. WAS LEAKING. REMOVED AND REPLACED VERTICAL-STAB. A/I MONITORING TUBES HOSE ASSY. IAW MM 30-12-11. OPS CHECK GOOD IAW AMM 30-00-00. PERFORMED OPERATIONAL CHECK OF ANTI-ICE SYSTEM IAW AMM 30-00-00 OPS TEST GOOD.
